# SDR USAA2012090500021

- Difficulty date: August 25, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 42,154 hours, 17,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5347047700800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - GALVANIC CORROSION ON SILL PLATE 4 INCHES FORWARD OF FR58, AT S38L, Y723.9.  REPLACED SILL PLATE 4 INCHES FORWARD OF FR58, AT S38L, Y723.9 IAW A319 SRM 51-72-11 AND SRM 51-75-12.
